# SDR AALA2018102329046

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 24,441 hours, 9,046 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARMING HANDLE WAS LOOSE.  MAINTENANCE REPLACED THE ARMING UNIT 130057-5 IAW AMM 52-22-22 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
